# SDR CKSA97003

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45767
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON UPLATCH CHECK, THE GEAR NOT LATCHED LIGHT ILLUMINATED.  CYCLED GEAR, NO HELP.  PERFORMED MAIN GEAR SWING AND CYCLED GEAR SEVERAL TIMES, OPS CHECK NORMAL PER 32-6-3.
